MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER DIA.36MM, +6MM

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER DIA.36MM, +6MM
Model Number 1360.54.820
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 01/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization records did not highlight any pre-existing anomaly or non-conformity relevant to the issue.Complaint database review revealed no further complaints for involved batch of liner from the market.From follow-up communication it was learned that massive bone loss and compromised tissues pre-existed due to previous fracture, shoulder prosthesis was positively tested for stability at the end of previous surgery and patient followed proper rehab indications.No x-rays were available to further investigate and part was discarded.At follow-up appointment patient confirmed no further issues with the prosthesis.Taking into account all the above, the manufacturer has no evidence to consider the event as product related.The most likely root cause of the event is related to pre-existing critical patient bone and soft tissue condition that did not improve during healing process, but it cannot be confirmed since patient x-rays are not available.According to the available pms data, the revision rate of smr reverse liners belonging to the family product codes 1360.50/54.Xxx, 1361.50.Xxx and 1365.50/54.Xxx due to instability is around 0.04%.Based on the analysis performed and according to the relevant pms data, no corrective actions is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a combined initial-final mdr.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to shoulder instability.The patient had a fracture of the proximal humerus that was initially treated with an open reduction and internal fixation (surgical procedure to repair severe bone fractures using hardwares like screws, plates and/or rods).After a failure of the orif, on (b)(6) 2026 the surgeon opted to perform a reverse arthroplasty using a combination of altivate reverse glenoid components (from other manufacturer) and smr system on the humeral side, consisting of: - revision stem cemented dia 13mm h 210 (pn 1309.15.138, lot 1917114, sterilization (b)(4)), - 140° finned reverse humeral body (pn 1352.15.051, lot 2519456, sterilization (b)(4)), - reverse liner 36mm +6mm (pn 1360.54.820, lot 24at117, sterilization (b)(4)).During healing process patient experienced some shoulder instability.During revision the surgeon removed the pre-existing liner and replaced it with an extension for humeral reverse body (pn 1352.15.001) and a retentive liner reverse dia36mm +6mm (pn 1360.54.821) to increase tissue tension.Also, the glenosphere from other manufacturer was replaced with new one.Surgery was completed as intended.The patient is male, date of birth (b)(6)1949.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER DIA.36MM, +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key24638405
Report Number3008021110-2026-00149
Device Sequence Number9760851
Product Code PHX
UDI-Device Identifier08033390268219
UDI-Public8033390268219
Combination Product (Y/N)N
PMA/510(K) Number
K220792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1360.54.820
Device Lot Number24AT117
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale